Hi there again, back to bore you all again!!😬, apart from the pain meds I'm on I was on duloxatine but due to the drug starting to kill me I decided off and off quick , the withdrawals were horrendous especially the feeling like I was terminally I'll , the rage and the depression. I stepped on to escitralopran and I wasn't sleeping and haven't had naturel sleep for over a year now , I went back to see the psychiatryst and he recommended me to go on mirtrazapine . I've been on it about 5 days now at the starting dose and I just want to sleep all day( and did) I feel so zonked out out and fluffy headed, also picked up the flu as well, anyone on this forum had and success with this combo? In an ideal world I'd like to bin the lot but I don't know what and how big the potholes on that road hold though.
Escitralopran + mirtrazapine : Hi there again... - Pain Concern
I Don't get how Duoloxetine was killing you.....I've been on it for about 8 yrs for Chronic Disabling pain and I have no troubles with it.....I do have probs if I run out....withdrawal bloody awful and I like to do a forced self withdrawal at lest once a year to keep my pain relief from needing to be increased.......a self imposed hell and back again then lower doses work???? Call me crazy lol
It seemed to be going bad on me, bad fatigue being the main problem, withdrawals were hell that's why I jumped to escitralopran . I was prescribed it for depression and pain too.
No I do the same, or I used to, as I too wanted to control my intake, and it is (I think good for the psyche) or that's what I told myself, either way I felt in control, and you can then go on a lower dose and get the same benefits.
But the withdrawals can be a drag. But I think many people that have to go through the up's and downs of living with having to take powerful drug's every day , devise their own strategy , it's a way of coping, so don't think your on your own, I think we all go through our own side effect's in our own way, 8sandylou best Alex
Hi yes. This is a common combo the psychs like to prescribe. I did not care for either and quickly stopped. The mirtrip is often said to be minimal side effects but that's not true. After a while it will not make you sleep and just turn you into a zombie. Try to sleep naturally and use melatonin if you can't fell asleep. Stay way from these two drugs if you can. Good luck.
I take a Duloxetine and Mirtazapine combination so different to you but similar also......
The first two to three weeks tend to be the worst for having 'cotton wool head' but as your system gets used to this new medication, it should settle down.
You're in such a 'tailspin' at the moment that it seems like you're expecting your meds to be working instantly with no side effects. Unfortunately no medication has no side effects; some are so subtle that you won't notice them whilst some are awful but it's always a trade off between affects & effects!
Try to take a breath, step back and just go with the flow for a while. If the Mirtazapine is suited to you, you'll find it very beneficial (obviously need to get the correct dose for you too) so give it time. My psychiatrist said we would know if it was having any affect after six weeks. It did. We increased it up gradually until I reached (have reached) a dose that's good for me.
I know it's really tough waiting for medication or any therapy to start working but what else are you going to do? There aren't any instant fixes sadly so we have to wait. It gets in the way of life and that sucks but that's the way it is!
I take Mirtazapine and have done for a number of years. I did find it difficult to get used to it initially and spent a number of weeks feeling like a 'zombie'. However it does even out and now I am fine on it. It has been suggested I reduce the amount I take (am on the maximum dose) but am wary of doing this because it was so difficult to get used to and now I am on an even keel!
Hi, I'm on Duluxotine have been for three years now, boy the first two weeks were hell but then it seems my body adjusted to it and have had no other problems. It must've have been hellish for you. Saying that is I'm not sure what good it is doing for me, how do you rate it? Stop taking it and go through the withdrawals, a couple of weeks, then a couple of weeks of it to see if any difference? A month or sos grief plus time to go back on it! No thanks, but I would rather not take it if possible. I use Ambien to help me sleep, pretty good most of the time but every three months I get a period where I just can't sleep. I also take Diazipam twice daily for my Reastless Leg Syndrome which relaxes my cramped neck and shoulders too.
My only thought is unless you take a really bad adversion to something you need to give it four to six weeks in your system to see if it settles in.
Best of luck
Not what you're looking for?
You may also like...
3 years. i started to come off 12 months ago and it has taken me over 12 months to come off...
help but soon as i get doing normal work its back again.
had pregabalian which didnt agree and i...
get my physio I will be shown that. I told them sleeping is painful, they said how thick my pillow...
it took me 5 years to start feeling even a tiny bit better. I'm now working again but get...
try go to bed as it's that bad, just trying to sleep it off so I can't feel anymore. I'm wondering...